Communications in Mathematical Physics

On homogenization and scaling limit of some gradient perturbations of a massless free field

Ali Naddaf and Thomas Spencer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 183, Number 1 (1997), 55-84.

Dates
First available in Project Euclid: 15 September 2006

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1158327835

Mathematical Reviews number (MathSciNet)
MR1461951

Zentralblatt MATH identifier
0871.35010

Subjects
Primary: 81T08: Constructive quantum field theory
Secondary: 81T27: Continuum limits

Citation

Naddaf, Ali; Spencer, Thomas. On homogenization and scaling limit of some gradient perturbations of a massless free field. Comm. Math. Phys. 183 (1997), no. 1, 55--84. https://projecteuclid.org/euclid.cmp/1158327835


Export citation